Iun's Withdrawal After Last Dose
Posted Yesterday, 12:32 PM
Posted Yesterday, 02:05 PM
- gail likes this
Posted Yesterday, 04:21 PM
Sorry to harp on about this, but I finished work, and even went to the grocery store and there were no heightened symptoms per se, but I got home and things started to get worse... and are now a LOT worse.
I am shaking all over and absolutely petrified - worse than before.
I really do think this could be an interaction with the iron yesterday and possibly again today (although I have not taken any more since).
Just for info, I bought something called Active Iron which is a new super absorbent formula - trialed to be twice as absorbent as Iron sulfate and targets DMT-1??
Posted Yesterday, 05:20 PM
Remember iron half life is from 6 hours to 3 days so it may take awhile. That is why iron toxicity is fairly common for those who take a daily iron supplement. Just my opinion, if iron effects serotonin levels it may be wise to avoid it just incase. I must admit though it is more likely from the low dose of Lexapro you took. It may take a couple of days to stabilize and considering how much your body has been through it would take very little to upset things. It still think it will fade over the next few days..
- invalidusername likes this
Posted Yesterday, 05:30 PM
That's what i was trying to find out about this supplement. I don't know exactly what it has in it, other than it being super absorbent.
I know that I had an issue when I took liquid iron about 3 years ago. I was not suffering with anxiety for a long time then, but the doc kept me on the citalopram all the same. I started getting head zaps and feeling on edge - and that was when I was "normal".
Think you are right that it is the low dose that has thrown me off. And if this low dose was prematurely absorbed like the above, then I could have had a very low dose. And yes, I am still very fragile with my progression at present.
I put your faith in your diagnosis Hat. I have done well over the last 3-4 weeks, I just need to be careful. I did say I wasn't going to take any other pills... and look what happened!!
Posted Yesterday, 05:47 PM
Posted by invalidusername on 25 November 2018 - 06:02 PM in Weaning Off Cymbalta
"I have experienced brain zaps before with the Citalopram. Every day when I forgot a dose, they would be there, and then when I started taking liquid iron at the same time I had a load because the iron was absorbing most of the Citalopram before it hit my liver!! Had to work that one out on my own... But strangely enough, aside from a very slight one here and there, I have not have any zaps at all coming off Duloxetine. "
By the way, that iron supplement you took, what was the mg of iron?
Posted Yesterday, 06:50 PM
It is for sure something out of kilter as there is nothing that would cause me to get that anxious. It is when I am not thinking and it is "just there", I know it has to be pill related. Either way, I'm not going near another pill other than my Lexapro for some time.
Anyone want some Iron supplements??
Been talking to our Kathy on FB trying to help her forget about her anxious week before off to work, but she has done her bit for counselling me instead, bless 'er....
Posted Yesterday, 07:04 PM
Thank you. I certainly hope things continue on the up! And yes, the smallest thing and we are in a right pickle!! Who'd have thought it right?! Really didn't think something like that could have had such a profound effect, but with the useful find by Hat, it does make sense. Its all commercial hype a lot of it.
Hope you are doing well and are busy preparing more apple pies! So many things always making me think of you now! It's nice when that happens
Not that I need reminding of course!
Love love love
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users